# SDR CA151216005

- Difficulty date: December 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE ABORTED TAKE-OFF DUE TO THE PRESENCE OF SMOKE IN THE COCKPIT/CABIN.  INITIAL INVESTIGATION REVEALED THAT THERE IS A SIGNIFICANT AMOUNT OF OIL CONTAMINATION BEHIND THE BLEED PATH INSPECTION PLATE.  THIS IS THE SECOND SUCH EVENT ON THE SAME ACFT IN RECENT WEEKS FOLLOWING A SIMILAR ISSUE ON THE NR 1 ENGINE, WHICH HAS BEEN REMOVED AND SENT FOR REPAIRS, CASE PWC-50476.
